# SDR ASAA2016100718240

- Difficulty date: October 7, 2016
- Submitted: October 10, 2016
- Operation: Air carrier
- Aircraft: N516AS
- Make and model: Boeing 737890
- Aircraft serial: 39044
- Aircraft time: 29,945 hours, 9,147 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71702001
- Condition: Discharged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR EMERGENCY EXIT LIGHTS INOPERATIVE.  ACFT GROUNDED.   R & R THE BATTERY PACK IAW AMM 33-51-06.  PERFORMED EMERGENCY LIGHT OPS CHECK . SYS CHECKED NORMAL IAW WD 33-51-14.
